# SDR C2XA07RI062

- Difficulty date: August 6, 2007
- Submitted: August 8, 2007
- Operation: Air carrier
- Aircraft: N15986
- Make and model: Emb EMB-145LR
- Aircraft serial: 145254
- Aircraft time: 17,575 hours, 13,365 cycles
- Engine: Allsn AE3007A
- Engine time: 16,120 hours, 12,374 cycles
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

FLT 2497 CREW REPORTED ENGINE NR 1 UNCOMMANDED IN-FLIGHT SHUTDOWN ON CLIMBING.  CREW PERFORMED AIR RETURN AND LANDED UNEVENTFULLY.  MX PERFORMED TROUBLESHOOTING AND DETERMINED ENGINE NR 1 NEEDS REMOVED AND REPLACED.  10-9-07  ENGINE WAS SENT TO ROLLS ROYCE FOR REPAIR. DURING ENGINE REPAIR, IT WAS FOUND THAT THE HCF FAILURE OF HPT1 BLADE, P/N 23076976, DUE TO VANE BURN THROUGH.
